# SDR COMA0160298

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 704 hours, 620 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 434419898
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WARNING MESSAGE.  REPLACED THE LT WING OVERHEAT SENSOR.
